# SDR SWAA2022060614708

- Difficulty date: June 2, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N8730Q
- Make and model: Boeing 737-8
- Aircraft serial: 37042
- Aircraft time: 4,541 hours, 1,960 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD R/H FA FLASHLIGHT INOP / [01] OK TO CONT PER MEL 25-64-02 AUTH #69228;[02] REPLACED BATTERY REF AMM 25-64-00
